# SDR RAIA961106

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Press Switch
- Part number: 1103P0645
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7080 - LEFT FUEL CAP LIGHT ILLUMINATED DURING TAKEOFF.  MAINTENANCE REPLACED THE LEFT FUEL LOW PRESSURE SWITCH.  (M)
